# SDR UALA2010102904015

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,385 hours, 8,974 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL PART CAME OFF ABOVE SEAT 6H.  FOUND SEAT 6H AFT EMERGENCY LIGHT ON SIDE OF SEAT WIRES BROKEN. TAPED WIRES, TAPED LIGHT STRIP TO SEAT. ALL OTHER EMERGENCY LIGHTS CHECK OK.
